# SDR ASAA2021052934970

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 21,224 hours, 6,669 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD A LEFT SIDE VTK FLAG AND DUAL FMC FAILURE TWICE DURING FLIGHT. BOTH TIMES RECOVERED AND CLEARED WITHIN ABOUT 30 SEC- 1 MIN. GROUNDED - YES. PER B737-900 AMM 34-61-00 THIS IS A NUISANCE ERROR, ACCOMPLISHED SENSOR CK OF BOTH L & R FMC REF FMC BITE B737-900 FIM 34-61 TASK 801 NO SENSOR FAIL. FLT FAULT HAD R FMC FAULT, ACCOMPLISHED FIM 34-61 TASK 824 WITH NO SUBSEQUENT FAULTS.
